MathSciNet Relay Station
MathSciNet bibliographic data
MR1908930 46K10 (46L05 47L60)
Turowska, Lyudmila On the complexity of the description of $*$-algebra representations by unbounded operators. Proc. Amer. Math. Soc. 130 (2002), no. 10, 3051–3065.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement